Determination of multidimensional distributions of a process,
Doklady Akademii Nauk, Tome 320 (1991) no. 2, pp. 289-294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_320_2_a6,
author = {V. I. Sinitsyn},
title = {Determination of multidimensional distributions of a process,},
journal = {Doklady Akademii Nauk},
pages = {289--294},
year = {1991},
volume = {320},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_320_2_a6/}
}
V. I. Sinitsyn. Determination of multidimensional distributions of a process,. Doklady Akademii Nauk, Tome 320 (1991) no. 2, pp. 289-294. http://geodesic.mathdoc.fr/item/DAN_1991_320_2_a6/